# SDR AWXA9700333

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516109
- Condition: Deployed
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE ACCIDENTLY DEPLOYED ON PUSHBACK.  REMOVED AND REPLACED SLIDE ASSEMBLY.
